Volume 5, Issue 2 (11-2010)                   IJMSI 2010, 5(2): 13-24 | Back to browse issues page

DOI: 10.7508/ijmsi.2010.02.002

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ghorbani S. Quotient BCI-algebras induced by pseudo-valuations. IJMSI. 2010; 5 (2) :13-24
URL: http://ijmsi.ir/article-1-137-en.html


In this paper, we study pseudo-valuations on a BCI-algebra and obtain some related results. The relation between pseudo-valuations and ideals is investigated. We use a pseudo-metric induced by a pseudovaluation to introduce a congruence relation on a BCI-algebra. We define the quotient algebra induced by this relation and prove that it is also a BCI-algebra and study its properties.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb